Alert archive / New York / Severe Thunderstorm Warnings in 2020
Severe Thunderstorm Warning 63, NWS Albany, NY
NWS Albany, NY issued this severe thunderstorm warning at Jul 14, 2020, 2:00 PM EDT for Rensselaer County, Saratoga County, Washington County, New York. It was in force for 44 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jul 14, 2020, 2:00 PM EDT (18:00 UTC)
- Expired
- Jul 14, 2020, 2:44 PM EDT
- In force
- 44 min
- Issued by
- NWS Albany, NY
- Area
- Storm-based polygon
- Hail
- 1.0 in
- Wind
- 60.0 mph
Counties Rensselaer County, NY, Saratoga County, NY, Washington County, NY
The radar
The Albany radar (KENX), 64 km from the middle of the area, began a volume at 18:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Albany, NY (KALY), launched 12:00Z, 6.0 hours before the alert went out and 42 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 482 J/kg
- Mixed-layer CIN
- -65 J/kg
- Mixed-layer LCL
- 914 m above ground
- 0-6 km bulk shear
- 18 kt
- 0-1 km storm-relative helicity
- 51 m²/s²
- 0-3 km storm-relative helicity
- 48 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 1.0
The text
As transmitted.
242
WUUS51 KALY 141800
SVRALY
NYC083-091-115-141900-
/O.NEW.KALY.SV.W.0063.200714T1800Z-200714T1900Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Albany NY
200 PM EDT Tue Jul 14 2020
The National Weather Service in Albany has issued a
* Severe Thunderstorm Warning for...
Southeastern Saratoga County in east central New York...
Southern Washington County in east central New York...
Northeastern Rensselaer County in east central New York...
* Until 300 PM EDT.
* At 200 PM EDT, a severe thunderstorm was located near
Mechanicville, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage
to roofs, siding, and trees.
* Locations impacted include...
Saratoga Springs, Mechanicville, Hoosick Falls, Cambridge, Hoosick,
Lee, White Creek, Easton, Stillwater, Schaghticoke, Valley Falls,
Deans Corners, Schaghticoke Hill, Center White Creek, Hoosick
Junction, Petersburg Junction, Johnsonville, Willow Glen, Coons and
Wayville.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
Please report hail size...damaging winds and reports of trees down to
the National Weather Service by email at Alb.Stormreport@noaa.gov...
On Facebook at www.facebook.com/nwsalbany or twitter @nwsalbany
&&
LAT...LON 4284 7328 4283 7329 4281 7329 4291 7378
4309 7374 4305 7327
TIME...MOT...LOC 1800Z 281DEG 19KT 4298 7368
HAIL...1.00IN
WIND...60MPH
$$
Wasula2 follow-up statements
527
WWUS51 KALY 141821
SVSALY
Severe Weather Statement
National Weather Service Albany NY
221 PM EDT Tue Jul 14 2020
NYC091-141830-
/O.CAN.KALY.SV.W.0063.000000T0000Z-200714T1900Z/
Saratoga NY-
221 PM EDT Tue Jul 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN SARATOGA COUNTY
IS CANCELLED...
The severe thunderstorm which prompted the warning has moved out of
the warned area. Therefore, the warning has been cancelled.
LAT...LON 4284 7328 4283 7329 4281 7329 4288 7364
4301 7360 4301 7359 4305 7359 4306 7358
4308 7358 4305 7327
TIME...MOT...LOC 1820Z 281DEG 19KT 4296 7353
$$
NYC083-115-141900-
/O.CON.KALY.SV.W.0063.000000T0000Z-200714T1900Z/
Washington NY-Rensselaer NY-
221 PM EDT Tue Jul 14 2020
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 300 PM EDT
FOR SOUTHERN WASHINGTON AND NORTHEASTERN RENSSELAER COUNTIES...
At 220 PM EDT, a severe thunderstorm was located 8 miles northeast of
Mechanicville, moving east at 20 mph.
HAZARD...60 mph wind gusts and quarter size hail.
SOURCE...Radar indicated.
IMPACT...Hail damage to vehicles is expected. Expect wind damage to
roofs, siding, and trees.
Locations impacted include...
Hoosick Falls, Cambridge, Hoosick, Lee, White Creek, Easton,
Schaghticoke, Valley Falls, White Creek Station, Schaghticoke Hill,
Center White Creek, Hoosick Junction, West Cambridge, Post Corners,
Petersburg Junction, East Hoosick, Johnsonville, East Buskirk, Eagle
Bridge and North Cambridge.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with this storm, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 4284 7328 4283 7329 4281 7329 4288 7364
4301 7360 4301 7359 4305 7359 4306 7358
4308 7358 4305 7327
TIME...MOT...LOC 1820Z 281DEG 19KT 4296 7353
HAIL...1.00IN
WIND...60MPH
$$
Wasula852
WWUS51 KALY 141844 RRA
SVSALY
Severe Weather Statement
National Weather Service Albany NY
244 PM EDT Tue Jul 14 2020
NYC083-115-141854-
/O.CAN.KALY.SV.W.0063.000000T0000Z-200714T1900Z/
Washington NY-Rensselaer NY-
244 PM EDT Tue Jul 14 2020
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN WASHINGTON AND
NORTHEASTERN RENSSELAER COUNTIES IS CANCELLED...
The storm which prompted the warning has weakened below severe
limits, and no longer poses an immediate threat to life or property.
Therefore, the warning has been cancelled.
LAT...LON 4284 7328 4283 7329 4281 7329 4288 7364
4301 7360 4301 7359 4305 7359 4306 7358
4308 7358 4305 7327
TIME...MOT...LOC 1843Z 281DEG 19KT 4294 7336
$$
WasulaWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albany, NY wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 14, 1:47 PM EDT, 13 minutes earlier.
Area forecast discussion, Jul 14, 1:47 PM EDT, 13 minutes before
AREA FORECAST DISCUSSION National Weather Service Albany NY 147 PM EDT Tue Jul 14 2020 .SYNOPSIS... An upper level disturbance will bring scattered showers and thunderstorms to the area today, then high pressure will bring seasonably warm weather on Wednesday. && .NEAR TERM /UNTIL 6 PM THIS EVENING/... As of 145 PM EDT...Showers and thunderstorm continue to develop early this afternoon, mainly across areas north of the Capital District, as a disturbance rotates around the periphery of an upper level low centered over east-central New England. Thunderstorms have been relatively shallow in eastern NY (SBCAPE around 1000-1500 J/Kg), while earlier there were some taller updrafts in southern VT that quickly moved into central MA. Deeper instability has shifted east of our region, with mid level lapse rates (now < 6.5 degC/KM) also starting to weaken looking at SPC Mesoanalysis page. Best DCAPE in place across the southern part of the area, where forcing is limited. So will just mention locally heavy rainfall in thunderstorms this afternoon, as relatively weak storm motion could result in some flooding of poor drainage/low lying, and urban areas. Updated pops to reflect current trends, with the greatest convective coverage across the Adirondacks, Lake George Saratoga region and eventually into southern VT later this afternoon. Some isolated small hail still possible, but threat for larger hail looks to have decreased. Drier air aloft can be seen in water vapor imagery moving into central NY, and will eventually work its way into our region this evening as the upper low gradually shifts eastward. This will result in decreasing coverage/intensity of convection during the evening. && .SHORT TERM /6 PM THIS EVENING THROUGH THURSDAY NIGHT/... Any lingering shower and thunderstorm activity will end during the evening and most areas should see gradual clearing through the night. Any fog will depend on how much rain we get and how widespread. Weak low level ridging overhead Wednesday with very light flow from the surface through the boundary layer. Isolated showers could form in parts of southern VT as the outer limits of the influence of the upper low cooler air aloft slowly exit. Considerable cloud cover could form across the region with daytime heating once again. Highs Wednesday around 80 to mid 80s but cooler in higher terrain. Increasing warm advection Thursday with boundary layer flow turning to south and southwest and increasing, while surface flow from the south to southeast. Upper energy and associated weak front will begin to approach from the Great Lakes. The leading edge of some pre frontal trough isolated showers and thunderstorms could reach northwestern areas by midday. Then, scattered thunderstorms Thursday afternoon north and west of the Capital Region but isolated elsewhere. Highs Thursday in the lower to mid 80s but cooler in higher terrain. More widespread rain and scattered thunderstorms Thursday night. && .LONG TERM /FRIDAY THROUGH TUESDAY/... The long term will begin with the approach of a weakening frontal system, as upper level support lifts well to our north and west into south central Canada. We look to be in the warm sector of this system, where greater instability should lead to more scattered coverage of showers and thunderstorms, pending on how long it takes any lingering clouds and showers from the morning to dissipate. This system departs the region Friday night. From Saturday through Monday, upper-level ridging rebuilds; however, there are model differences regarding the strength of the ridge and whether any upper-level features push across the region. For now, will maintain slight to low chance pops for afternoon/evening showers and thunderstorms Saturday and Sunday due to the hot and humid conditions. Main forcing on these days should be from differential heating of terrain features and/or lake breeze boundaries (aside from any potentially stronger upper level disturbances/"ridge rollers" that pass nearby). On Monday, a cold front may approach from the north and west and lead to at least scattered shower/t-storm coverage. Temperatures to begin the period will range from the mid- to upper 70s in the higher terrain to the low to mid-80s in the valleys, then trend upwards to the 80s in the higher terrain and low to mid-90s in the valleys by Sunday and Monday. Heat indices should reach lower/mid 90s Sunday, and potentially 95-100 or slightly higher in valley areas Monday, as dewpoints reach the upper 60s to lower 70s. Overnight lows mainly in the 60s for Saturday/Sunday morning, and mid 60s to lower/mid 70s Monday morning. && .AVIATION /18Z TUESDAY THROUGH SUNDAY/... Aided by differential heating in tandem with decent instability values with an upper trough in the vicinity overhead, showers and thunderstorms have developed and increased in coverage over the past few hours over the FA particularly along and north of I-90. It's here where we anticipate the bulk of the activity to be this afternoon into this evening due to proximity of better forcing. This activity will continue through about 21z-22z/Tues. Afterwards, showers and storms should begin to dwindle in intensity and coverage. Have included VCTS and VCSH through 21z-22z/Tuesday for KGFL/KALB/KPSF. With KPOU being the furthest south and away in proximity from the mean upper tough and surface cold front influences, have kept that site dry. A shower however can't be ruled out. There are some signals amongst the LAMP guidances and BUFKIT that some fog/low stratus clouds in the MVFR to IFR range could develop overnight tonight between 05z-11z for KGFL and 08z-11z for KALB and KPSF. The potential is certainly there for this to happen especially for sites/areas that receive rainfall this afternoon/evening. Given the low confidence at this point, have kept fog/low stratus mentions out of the TAFs. Will allow for the evening shift to further evaluate and decide whether to include this in the TAFs. That said, expect for VFR conditions (cigs/vsbys) to persist through the TAF period outside of some MVFR to IFR potential should rain/storms move over any of the TAF sites. Winds will generally be out of the north-northwest 5-10 kts this afternoon/evening becoming light and variable tonight. Outlook... Wednesday Night: No Operational Impact. NO SIG WX. Thursday: Moderate Operational Impact. Isolated SHRA...TSRA. Thursday Night: High Operational Impact. Likely SHRA...TSRA. Friday: Moderate Operational Impact. Scattered SHRA...TSRA. Friday Night: Low Operational Impact. Isolated SHRA...TSRA. Saturday: Low Operational Impact. Isolated SHRA...TSRA. && .FIRE WEATHER... An upper disturbance will bring scattered showers and thunderstorms to the area today, then high pressure will bring seasonably warm weather on Wednesday. RH values will be 50 to 70 percent this afternoon, recovering to over 70 percent tonight and fall to 45 to 65 percent Wednesday afternoon. Light winds becoming north west to northeast at less than 15 mph through today. Light and variable winds less than 15 mph tonight and east to southeast at less than 15 mph Wednesday. && .HYDROLOGY... Isolated to scattered showers and thunderstorms are expected today. Localized rainfall amounts of up to around half an inch will cause ponding in poor drainage area, but significant flooding is not expected. Water levels on the main rivers will remain steady through this week. For details on specific area rivers and lakes, including observed and forecast river stages and lake elevations, please visit the Advanced Hydrologic Prediction Service /AHPS/ graphs on our website. && .ALY WATCHES/WARNINGS/ADVISORIES... CT...None. NY...None. MA...None. VT...None. && SYNOPSIS...NAS NEAR TERM...NAS/JPV SHORT TERM...NAS LONG TERM...KL/Rathbun AVIATION...Evbuoma FIRE WEATHER...NAS HYDROLOGY...NAS
Hazardous weather outlook, Jul 14, 4:45 AM EDT, 9 hours 15 minutes before
Hazardous Weather Outlook National Weather Service Albany NY 445 AM EDT Tue Jul 14 2020 CTZ001-013-NYZ032-033-038>043-047>054-058>061-063>066-082>084-151100- Northern Litchfield-Southern Litchfield-Northern Herkimer-Hamilton- Southern Herkimer-Southern Fulton-Montgomery-Northern Saratoga- Northern Warren-Northern Washington-Schoharie-Western Schenectady- Eastern Schenectady-Southern Saratoga-Western Albany-Eastern Albany- Western Rensselaer-Eastern Rensselaer-Western Greene-Eastern Greene- Western Columbia-Eastern Columbia-Western Ulster-Eastern Ulster- Western Dutchess-Eastern Dutchess-Northern Fulton-Southeast Warren- Southern Washington- 445 AM EDT Tue Jul 14 2020 This Hazardous Weather Outlook is for northwestern Connecticut, east central New York and eastern New York. .DAY ONE...Today and tonight. Isolated to scattered non severe thunderstorms are expected today. Locally heavy rainfall with ponding of water on roadways and standing water in low lying areas is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated to scattered thunderstorms are possible Thursday afternoon through Friday and again Sunday and Monday, mainly in the afternoon. Hot weather returns Sunday and Monday with heat index values possibly reaching advisory levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time. MAZ001-025-VTZ013>015-151100- Northern Berkshire-Southern Berkshire-Bennington-Western Windham- Eastern Windham- 445 AM EDT Tue Jul 14 2020 This Hazardous Weather Outlook is for western Massachusetts and southern Vermont. .DAY ONE...Today and tonight. Isolated to scattered thunderstorms are expected today. There is a marginal risk for severe thunderstorms with damaging winds. Locally heavy rainfall with ponding of water on roadways and standing water in low lying areas is possible. .DAYS TWO THROUGH SEVEN...Wednesday through Monday. Isolated to scattered thunderstorms are possible Thursday afternoon through Friday and again Sunday and Monday, mainly in the afternoon. Hot weather returns Sunday and Monday with heat index values possibly reaching advisory levels. .SPOTTER INFORMATION STATEMENT... Spotter activation is not expected at this time.
In the hours before
Special weather statement, Jul 14, 11:24 AM EDT, 2 hours 36 minutes before
Special Weather Statement
National Weather Service Albany NY
1124 AM EDT Tue Jul 14 2020
VTZ015-141600-
Eastern Windham-
1124 AM EDT Tue Jul 14 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHERN WINDHAM COUNTY...
At 1124 AM EDT, a strong thunderstorm was located near Colrain, or 9
miles southwest of Brattleboro, moving south at 15 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Guilford Center, Green River and Packer Corner.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4273 7271 4275 7271 4279 7269 4281 7264
4273 7257
TIME...MOT...LOC 1524Z 343DEG 13KT 4275 7269
CSSpecial weather statement, Jul 14, 11:33 AM EDT, 2 hours 27 minutes before
Special Weather Statement National Weather Service Albany NY 1133 AM EDT Tue Jul 14 2020 VTZ014-015-141600- Eastern Windham-Western Windham- 1133 AM EDT Tue Jul 14 2020 ...A STRONG THUNDERSTORM WILL AFFECT SOUTH CENTRAL WINDHAM COUNTY... At 1133 AM EDT, a strong thunderstorm was located near Guilford Center, or 9 miles west of Brattleboro, moving south at 5 mph. Winds in excess of 40 mph and penny size hail are possible with this storm. Locations impacted include... Marlboro, Halifax, Jacksonville, Four Corners, Whitneyville, Packer Corner, West Guilford, Green River, Grove, Harrisville, West Halifax and Ames Hill. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. LAT...LON 4274 7284 4286 7282 4288 7268 4273 7261 TIME...MOT...LOC 1533Z 342DEG 4KT 4282 7274 CS
Special weather statement, Jul 14, 12:02 PM EDT, 1 hour 58 minutes before
Special Weather Statement
National Weather Service Albany NY
1202 PM EDT Tue Jul 14 2020
VTZ014-015-141630-
Eastern Windham-Western Windham-
1202 PM EDT Tue Jul 14 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN WINDHAM COUNTY...
At 1202 PM EDT, a strong thunderstorm was located over Guilford
Center, or 7 miles southwest of Brattleboro, moving south at 20 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Vernon, Guilford Center, Guilford, Halifax, North Vernon,
Whitneyville, Fairview Village, Grove, Harrisville, Packer Corner,
West Guilford, Green River and West Brattleboro.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4274 7276 4282 7277 4286 7256 4283 7254
4281 7254 4278 7251 4277 7252 4276 7251
4277 7250 4273 7248
TIME...MOT...LOC 1602Z 347DEG 15KT 4277 7264
CSSpecial weather statement, Jul 14, 12:20 PM EDT, 1 hour 40 minutes before
Special Weather Statement National Weather Service Albany NY 1220 PM EDT Tue Jul 14 2020 NYZ042-043-141645- Northern Washington-Northern Warren- 1220 PM EDT Tue Jul 14 2020 ...A SLOW MOVING STRONG THUNDERSTORM WILL AFFECT THE LAKE GEORGE AREAS IN NORTHEASTERN WARREN AND NORTHWESTERN WASHINGTON COUNTIES... At 1219 PM EDT, a strong thunderstorm was located near Bolton Landing, or 9 miles west of Whitehall, moving south at 25 mph. Winds in excess of 30 mph are possible with this storm. Locations impacted include... Hague, Bolton Landing, Huletts Landing, Mount Hope, Bolton, Shelving Rock, Cleverdale, South Bay, Silver Bay, South Bay Village, Diamond Point, Pilot Knob, Sabbath Day Point, Graphite, Brayton, Iron Furnace, Riverbank, Rockhurst, North Bolton and Hogtown. This includes Interstate 87 near exit 24. Torrential rainfall is also occurring with this storm, and may cause localized flooding. Do not drive your vehicle through flooded roadways. This storm may intensify, so be certain to monitor local radio stations and available television stations for additional information and possible warnings from the National Weather Service. If you are on or near Lake George, get out of the water and move indoors or inside a vehicle. Remember, lightning can strike out to 10 miles from the parent thunderstorm. If you can hear thunder, you are close enough to be struck by lightning. Move to safe shelter now! Do not be caught on the water in a thunderstorm. LAT...LON 4344 7344 4345 7373 4377 7375 4380 7350 TIME...MOT...LOC 1619Z 001DEG 23KT 4360 7361 CS
Special weather statement, Jul 14, 12:59 PM EDT, 1 hour 1 minute before
Special Weather Statement
National Weather Service Albany NY
1259 PM EDT Tue Jul 14 2020
NYZ042-043-141730-
Northern Washington-Northern Warren-
1259 PM EDT Tue Jul 14 2020
...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WARREN AND
NORTHEASTERN WASHINGTON COUNTIES...
At 1258 PM EDT, a strong thunderstorm was located over Hague, or 14
miles north of Whitehall, moving southeast at 15 mph.
Winds in excess of 40 mph and penny size hail are possible with this
storm.
Locations impacted include...
Whitehall, Hague, Rogers Rock Campground, Huletts Landing, Putnam,
Wright, Lock Twelve Marina, Dresden Center, Chipman Point, Low
Hampton, Putnam Station, Silver Bay, Snody Dock, Clemons, Sabbath Day
Point, Indian Kettles, Graphite, Grays Corner, Glenburnie and
Chipmans Point.
Torrential rainfall is also occurring with this storm, and may cause
localized flooding. Do not drive your vehicle through flooded
roadways.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
LAT...LON 4377 7335 4374 7337 4373 7337 4369 7340
4364 7343 4362 7342 4359 7343 4357 7339
4362 7337 4363 7330 4359 7329 4350 7343
4375 7366 4379 7360 4381 7338
TIME...MOT...LOC 1658Z 316DEG 15KT 4376 7350
CSSpecial weather statement, Jul 14, 1:37 PM EDT, 23 minutes before
Special Weather Statement
National Weather Service Albany NY
137 PM EDT Tue Jul 14 2020
NYZ039-040-082-141800-
Southern Fulton-Northern Fulton-Montgomery-
137 PM EDT Tue Jul 14 2020
...A STRONG THUNDERSTORM WILL AFFECT SOUTHEASTERN FULTON AND EAST
CENTRAL MONTGOMERY COUNTIES...
At 136 PM EDT, a strong thunderstorm was located over Caroga Lake
Public Campground, or near Gloversville, moving east at 20 mph.
Winds of 30 to 40 mph and half inch hail are possible with this
storm.
Locations impacted include...
Amsterdam, Gloversville, Johnstown, Broadalbin, Hagaman, Mayfield,
Fort Johnson, Cranberry Creek, Caroga Lake Public Campground, Caroga
Lake, Tribes Hill, Perth, Berkshire, Bleecker, Meco, West Perth,
Munsonville, Church Corners, Pinnacle and Broadalbin Junction.
This includes Interstate 90 near exit 27.
Brief torrential rainfall is also occurring with this storm, and may
cause localized poor drainage flooding. Do not drive your vehicle
through flooded roadways.
LAT...LON 4320 7451 4317 7413 4307 7411 4291 7416
4302 7456
TIME...MOT...LOC 1736Z 282DEG 17KT 4310 7444
WasulaThe office that day
Everything else NWS Albany, NY issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jul 14, 12:20 PM EDT | Special Weather Statement | ALY | Warren | 25 min |
| Jul 14, 12:59 PM EDT | Areal Flood Advisory | ALY | Warren, Washington | 3 hr |
| Jul 14, 12:59 PM EDT | Special Weather Statement | ALY | Warren | 31 min |
| Jul 14, 1:37 PM EDT | Special Weather Statement | ALY | Fulton | 23 min |
| Jul 14, 2:02 PM EDT | Special Weather Statement | ALY | Montgomery | 28 min |
| Jul 14, 2:05 PM EDT | Special Weather Statement | ALY | Saratoga | 25 min |
| Jul 14, 2:10 PM EDT | Severe Thunderstorm Warning | ALY | Saratoga, Schenectady | 35 min |
| Jul 14, 2:15 PM EDT | Special Weather Statement | ALY | Saratoga | 30 min |
| Jul 14, 2:33 PM EDT | Special Weather Statement | ALY | Rensselaer | 27 min |
| Jul 14, 2:34 PM EDT | Severe Thunderstorm Warning | ALY | Albany, Rensselaer, Saratoga, Schenectady | 21 min |
| Jul 14, 2:36 PM EDT | Special Weather Statement | ALY | Saratoga | 24 min |
| Jul 14, 2:39 PM EDT | Special Weather Statement | ALY | Montgomery | 36 min |
| Jul 14, 2:48 PM EDT | Special Weather Statement | ALY | Rensselaer | 27 min |
| Jul 14, 3:00 PM EDT | Special Weather Statement | ALY | Saratoga | 30 min |
| Jul 14, 3:08 PM EDT | Special Weather Statement | ALY | Oneida | 37 min |
| Jul 14, 3:14 PM EDT | Special Weather Statement | ALY | Fulton | 31 min |
| Jul 14, 3:37 PM EDT | Special Weather Statement | ALY | Rensselaer | 23 min |
| Jul 14, 3:47 PM EDT | Special Weather Statement | ALY | Otsego | 28 min |
Nearby
Severe Thunderstorm Warnings in New York, 2020Every severe thunderstorm warning in 2020
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.